# SDR DALA2017100507287

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS STA Y=180 X=38 TO X=13 AND X=-9 TO -43 (2EA). CORROSION LEVEL 2. FLOOR SUPPORTS STA Y=180 X=38 TO X=13 AND X=-9 TO -43 WERE REPLACED PER SRM 51-40-08-0G AND 51-41-02-0G.
